# SDR AALA202206078882

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 20,494 hours, 9,224 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR REMAINS LOCKED WITH UNLOCK SELECTED. REPLACED FLIGHT DECK DOOR LATCH MECHANISM (AALA202206078415) AND UPPER  STRIKER LATCH MECHANISM (AALA202206078882)  PER AMM 52-51-21-400-001-A.
